Antihistamine use in ANAPHYLAXIS

epipens

Anaphylaxis is a life threatening condition that generally requires quick and decisive management. Studies have shown that carers and first aiders are often delaying definitive treatment by giving the patient an antihistamine rather than using the EPIPEN. In some cases this could seem to be the better option but may actually delay the treatment that is actually needed.

If a patient presents with signs of severe anaphylaxis including a rash, shortness of breath, swollen eyes, difficulty swallowing and has a known history of anaphylaxis, then the EPIPEN is a better option.

Read more on this subject 

LEARN FIRST AID – ITS VITAL


Image result for epipen

COVID-19 UPDATE

Do not attend any courses if you are required to be Self-Isolating as per NSW Dept of Health or have any cold / flu symptoms

As COVID 19 has rapidly changing effects on our community, please refer to NSW Health for the most up to date and accurate information

Health.nsw.gov.au Covid 19 update

As at 20th July 2022 it is a recommendation to wear masks whilst attending our courses

Vital first aid logo